# SDR AALA202302072894

- Difficulty date: January 28, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660U22
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL LOCATED FROM BS 947 TO BS 967 AT RBL 54. REPLACED INTERCOSTAL PER SRM 53-70-51-1A PROCEDURE 1 DAMAGE 1.
